Drawdown and Drawup for Fractional Brownian Motion with Trend

Détails

ID Serval
serval:BIB_B92600AA6D9D
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Drawdown and Drawup for Fractional Brownian Motion with Trend
Périodique
Journal of Theoretical Probability
Auteur(s)
Bai Long, Liu Peng
ISSN
0894-9840
1572-9230
Statut éditorial
Publié
Date de publication
09/2019
Peer-reviewed
Oui
Volume
32
Numéro
3
Pages
1581-1612
Langue
anglais
Résumé
We consider the drawdown and drawup of a fractional Brownian motion with trend, which corresponds to the logarithm of geometric fractional Brownian motion representing the stock price in a financial market. We derive the asymptotics of tail probabilities of the maximum drawdown and maximum drawup, respectively, as the threshold goes to infinity. It turns out that the extremes of drawdown lead to new scenarios of asymptotics depending on the Hurst index of fractional Brownian motion.
Mots-clé
Statistics, Probability and Uncertainty, Statistics and Probability, General Mathematics
Web of science
Financement(s)
Fonds national suisse / 200021-175752
Création de la notice
12/06/2018 20:56
Dernière modification de la notice
15/02/2020 6:18
Données d'usage